Alert archive / California / Wind Advisories in 2012

Wind Advisory 26, NWS Hanford, CA

June 4, 2012

NWS Hanford, CA issued this wind advisory at Jun 4, 2012, 3:30 AM PDT. It took effect at Jun 4, 2012, 2:00 PM PDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2012, 3:30 AM PDT (10:30 UTC)
In effect from
Jun 4, 2012, 2:00 PM PDT
Expired
Jun 5, 2012, 9:00 PM PDT
In force
31 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WWUS76 KHNX 041030
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
330 AM PDT MON JUN 4 2012

...BECOMING WINDY THIS AFTERNOON...

.AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL
CALIFORNIA LATE THIS AFTERNOON AND EVENING. IT WILL BRING
INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS...ESPECIALLY
WIND FAVORED PASSES AND CANYONS.

CAZ095-098-099-041830-
/O.NEW.KHNX.WI.Y.0026.120604T2100Z-120606T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
330 AM PDT MON JUN 4 2012

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 50
  MPH ARE LIKELY THROUGH AND BELOW DESERT FACING PASSES AND
  CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS
  TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...INYOKERN...KERNVILLE AND LAKE
  ISABELLA. ROADWAYS AFFECTED INCLUDE HIGHWAY 58 AND U.S. 395. ON
  HIGHWAY 14...STRONGEST GUSTS WILL BE NEAR DESERT FACING
  CANYONS.

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MCB

WEATHER.GOV/HANFORD
7 follow-up statements
921 
WWUS76 KHNX 041800
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1100 AM PDT MON JUN 4 2012

...BECOMING WINDY THIS AFTERNOON...

.AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL
CALIFORNIA LATE THIS AFTERNOON AND EVENING. IT WILL BRING
INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS...ESPECIALLY
WIND FAVORED PASSES AND CANYONS.

CAZ089-050200-
/O.EXB.KHNX.WI.Y.0026.120604T2100Z-120605T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
1100 AM PDT MON JUN 4 2012

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. 

* WINDS: BECOMING WEST 15 TO 30 MPH. GUSTS UP TO 40 MPH ARE LIKELY
  THROUGH AND BELOW PASSES. THE WINDS WILL DECREASE AFTER MIDNIGHT.

* LOCATIONS INCLUDE: LOS BANOS...COALINGA...MENDOTA.

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. THE
  STRONGEST WINDS WILL BE THROUGH AND BELOW THE PACHECO PASS AND
  ALONG HIGHWAY 152 FROM INTERSTATE 5 TO LOS BANOS...AND ALONG THE
  INTERSTATE 5 CORRIDOR IN MERCED AND FRESNO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-050200-
/O.CON.KHNX.WI.Y.0026.120604T2100Z-120606T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1100 AM PDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 
  50 MPH ARE LIKELY THROUGH AND BELOW DESERT FACING PASSES AND 
  CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS 
  TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND 
  CONTINUE INTO TUESDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE
  GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...
  HIGHWAY 178 THROUGH THE WALKER PASS...AND HIGHWAY 14 AND U.S.
  395 IN THE KERN COUNTY DESERTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
667 
WWUS76 KHNX 042125
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
225 PM PDT MON JUN 4 2012

...CONTINUED WINDY THROUGH TUESDAY EVENING...

.AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL
CALIFORNIA LATE TONIGHT. IT WILL BRING INCREASING WINDS ACROSS
THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND THE KERN COUNTY
MOUNTAINS AND DESERTS...ESPECIALLY THROUGH AND BELOW WIND FAVORED
PASSES AND CANYONS.

CAZ095-050530-
/O.NEW.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
KERN COUNTY MOUNTAINS-
225 PM PDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR THE PASSES...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WATCH FOR THE PASSES OF THE KERN COUNTY MOUNTAINS...WHICH IS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR THE KERN
COUNTY MOUNTAINS.

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO
  55 MPH...ESPECIALLY THROUGH AND BELOW DESERT FACING PASSES AND
  CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS
  TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON...GUSTS THROUGH
  FAVORED PASSES AND CANYONS COULD REACH 70 MPH AT TIMES.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA.

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...
  HIGHWAY 58 THROUGH THE TEHACHAPI PASS AND HIGHWAY 178 THROUGH
  THE WALKER PASS. SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE
  AND CAUSE DAMAGE OR INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ098-099-050530-
/O.NEW.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
225 PM PDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WATCH FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...WHICH IS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR THE KERN
COUNTY DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 55
  MPH ARE LIKELY TONIGHT THROUGH AND BELOW DESERT FACING PASSES
  AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS
  TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON...WINDS COULD
  GUST TO 70 MPH IN AREAS BELOW THE PASSES OF THE KERN COUNTY
  MOUNTAINS. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST.

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE HIGHWAY 58 BELOW THE TEHACHAPI PASS
  AND HIGHWAY 14 AND U.S. 395 IN THE KERN COUNTY DESERTS. SECURE
  LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR
  INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ089-050530-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120605T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
225 PM PDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. 

* WINDS: BECOMING WEST 15 TO 30 MPH. GUSTS UP TO 40 MPH ARE
  LIKELY THROUGH AND BELOW PASSES. THE WINDS WILL DECREASE 
  AFTER MIDNIGHT.

* LOCATIONS INCLUDE: PACHECO PASS...LOS BANOS...COALINGA...
  MENDOTA. 

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE 
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND 
  TRAILERS. THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE 
  PACHECO PASS AND ALONG HIGHWAY 152 FROM INTERSTATE 5 TO LOS 
  BANOS...AND ALONG THE INTERSTATE 5 CORRIDOR IN MERCED AND 
  FRESNO COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
263 
WWUS76 KHNX 050536
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1036 PM PDT MON JUN 4 2012

...CONTINUED WINDY THROUGH TUESDAY EVENING...

.AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL
CALIFORNIA LATE TONIGHT. IT WILL BRING INCREASING WINDS ACROSS
THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND THE KERN COUNTY
MOUNTAINS AND DESERTS...ESPECIALLY THROUGH AND BELOW WIND FAVORED
PASSES AND CANYONS.

CAZ089-050645-
/O.EXP.KHNX.WI.Y.0026.000000T0000Z-120605T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
1036 PM PDT MON JUN 4 2012

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE
WEST CENTRAL SAN JOAQUIN VALLEY. 

GUSTY WINDS WILL CONTINUE THROUGH EARLY MORNING...BUT ARE EXPECTED
TO REMAIN BELOW 35 MPH.


$$

CAZ095-051345-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
/O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
KERN COUNTY MOUNTAINS-
1036 PM PDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE PASSES...

* WINDS: WEST TO SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 55
  MPH...ESPECIALLY THROUGH AND BELOW DESERT FACING PASSES AND
  CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS
  TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON... GUSTS THROUGH
  FAVORED PASSES AND CANYONS COULD REACH 70 MPH AT TIMES.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...
  HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 OVER WALKER
  PASS. SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE
  DAMAGE OR INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ098-099-051345-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
/O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1036 PM PDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR AREAS BELOW MOUNTAIN PASSES AND
CANYONS...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR THE
KERN COUNTY DESERTS. A HIGH WIND WATCH FOR AREAS BELOW MOUNTAIN
PASSES AND CANYONS REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE KERN COUNTY DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 55
  MPH ARE LIKELY TONIGHT THROUGH AND BELOW DESERT FACING PASSES
  AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS
  TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON...WINDS COULD
  GUST TO 70 MPH IN AREAS BELOW THE PASSES.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... 
  MOJAVE...RIDGECREST.

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE HIGHWAY 58 BELOW TEHACHAPI PASS AND
  HIGHWAY 14 AND U.S. 395. SECURE LOOSE OBJECTS THAT CAN BECOME
  AIRBORNE AND CAUSE DAMAGE OR INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

MCB

WEATHER.GOV/HANFORD
156 
WWUS76 KHNX 051330
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
630 AM PDT TUE JUN 5 2012

CAZ095-052130-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
/O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
KERN COUNTY MOUNTAINS-
630 AM PDT TUE JUN 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON
THROUGH THIS EVENING FOR THE PASSES...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS. A HIGH WIND WATCH FOR THE PASSES
REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH THIS
EVENING.

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH. GUSTS INCREASING TO 55
  MPH LATE THIS MORNING...CONTINUING INTO THIS EVENING. GUSTS MAY
  REACH 70 MPH OVER PASSES LATE THIS AFTERNOON.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...
  HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 OVER WALKER
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND
CAUSE DAMAGE OR INJURY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ098-099-052130-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
/O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
630 AM PDT TUE JUN 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON
THROUGH THIS EVENING FOR AREAS BELOW MOUNTAIN PASSES AND
CANYONS...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY DESERTS. A HIGH WIND WATCH FOR AREAS BELOW
MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM 5 PM PDT THIS
AFTERNOON THROUGH THIS EVENING FOR THE KERN COUNTY DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH. GUSTS UP TO 55 MPH ARE
  LIKELY...ESPECIALLY THROUGH AND BELOW CANYONS. BY LATE THIS
  AFTERNOON...GUSTS COULD REACH 70 MPH BELOW CANYONS AND PASSES.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE HIGHWAYS 14 AND 58...AND U.S. 395.
  STRONGEST CROSS WINDS ARE LIKELY ON HIGHWAY 14 BELOW PASSES AND
  CANYONS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

BINGHAM 

WEATHER.GOV/HANFORD
209 
WWUS76 KHNX 051728
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1028 AM PDT TUE JUN 5 2012

CAZ089-091-060130-
/O.EXB.KHNX.WI.Y.0026.120605T1800Z-120606T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1028 AM PDT TUE JUN 5 2012

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH. GUSTS TO AROUND 40 MPH THIS
  AFTERNOON...CONTINUING INTO THIS EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS
  BANOS...COALINGA...MENDOTA.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  PATCHY BLOWING DUST IS POSSIBLE...ESPECIALLY NEAR RECENTLY
  PLOWED FIELDS. MAJOR ROADS AFFECTED INCLUDE THE INTERSTATE 5
  CORRIDOR AND HIGHWAYS 41...152 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-060130-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
/O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
KERN COUNTY MOUNTAINS-
1028 AM PDT TUE JUN 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR THE PASSES...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS. A HIGH WIND WATCH FOR THE PASSES
REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THIS
EVENING FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH. GUSTS INCREASING TO 55
  MPH LATE THIS MORNING...CONTINUING INTO THIS EVENING. GUSTS MAY
  OCCASIONALLY REACH 70 MPH THROUGH PASSES LATE THIS AFTERNOON.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...
  HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 THROUGH THE
  WALKER PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE
AND CAUSE DAMAGE OR INJURY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ098-099-060130-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
/O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1028 AM PDT TUE JUN 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR AREAS BELOW MOUNTAIN PASSES AND
CANYONS...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY DESERTS. A HIGH WIND WATCH FOR AREAS BELOW
MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH. GUSTS UP TO 55 MPH ARE
  LIKELY...ESPECIALLY THROUGH AND BELOW CANYONS. BY LATE THIS
  AFTERNOON...GUSTS COULD OCCASIONALLY REACH 70 MPH BELOW CANYONS
  AND PASSES. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST.

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE
  POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE HIGHWAYS 14 AND 58... AND U.S. 395.
  STRONGEST CROSS WINDS ARE LIKELY ON HIGHWAY 14 BELOW PASSES AND
  CANYONS AND ON HIGHWAY 58 FROM THE TEHACHAPI PASS TO THE MOJAVE
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

SANGER

WEATHER.GOV/HANFORD
011 
WWUS76 KHNX 052120
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
220 PM PDT TUE JUN 5 2012

CAZ095-098-099-060400-
/O.CAN.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
220 PM PDT TUE JUN 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WATCH FOR THE KERN COUNTY MOUNTAINS AND DESERTS. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. WINDS THROUGH AND BELOW THE
PASSES OF THE KERN COUNTY MOUNTAINS ARE NOT EXPECTED TO REACH
WARNING CRITERIA.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH. GUSTS INCREASING TO 55
  MPH...DIMINISHING LATE THIS EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS.
  MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...
  HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 THROUGH THE
  WALKER PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE
AND CAUSE DAMAGE OR INJURY.

&&

&&

$$

CAZ089-091-060400-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
220 PM PDT TUE JUN 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH. GUSTS TO AROUND 40 MPH DEVELOPING
  BY LATE AFTERNOON AND CONTINUING INTO THIS EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...LOS
  BANOS...COALINGA...MENDOTA.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND 
  TRAILERS. PATCHY BLOWING DUST IS POSSIBLE...ESPECIALLY NEAR 
  RECENTLY PLOWED FIELDS. MAJOR ROADS AFFECTED INCLUDE THE 
  INTERSTATE 5 CORRIDOR AND HIGHWAYS 41...152 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
775 
WWUS76 KHNX 060345
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
845 PM PDT TUE JUN 5 2012

CAZ089-091-095-098-099-060445-
/O.EXP.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
845 PM PDT TUE JUN 5 2012

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY AND THE KERN COUNTY MOUNTAINS
AND DESERTS. 


$$

DUDLEY
WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jun 3, 8:43 PM PDT, 6 hours 47 minutes earlier.

Area forecast discussion, Jun 3, 8:43 PM PDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
843 PM PDT SUN JUN 3 2012

.SYNOPSIS...
HIGH PRESSURE CONTINUES TO KEEP SKIES MOSTLY CLEAR WITH HIGHER THAN
NORMAL TEMPERATURES. A COOL DOWN WILL TAKE PLACE BEGINNING MONDAY
WHEN AN UNSEASONABLY COLD STORM SYSTEM ENTERS THE REGION.

&&

.DISCUSSION...RIDGE OF HIGH PRESSURE CONTINUES TO MOVE SLOWLY EAST
THIS EVENING ACROSS SOUTHEAST CALIFORNIA AS A VERY IMPRESSIVE LOW
PRESSURE SYSTEM PUSHES INTO THE PACIFIC NORTHWEST. THE CENTRAL
CALIFORNIA INTERIOR LIES IN BETWEEN WITH MAINLY CLEAR SKIES. FOR
TONIGHT THE WEATHER WILL REMAIN QUIET HOWEVER ON MONDAY AS THE
PACIFIC LOW MOVES TOWARDS NORTHERN CALIFORNIA WINDS WILL BE ON THE
INCREASE AND LATEST DATA SUGGESTS THAT WIND ADVISORY LEVEL WINDS
WILL BE REALIZED EVEN IN THE SAN JOAQUIN VALLEY AS SURFACE
PRESSURE GRADIENTS TIGHTEN AND AMPLE JET STREAM ENERGY DIVES INTO
THE REGION. OVER THE KERN COUNTY MOUNTAINS AND DESERT AREAS, WIND
ADVISORIES WILL LIKELY BE NEEDED AND EVEN SOME LOCAL WIND PRONE
AREAS MAY HAVE WIND GUSTS EASILY EXCEED 60 MPH. MIDNIGHT SHIFT
WILL NEED TO EVALUATE AS TO WHICH PRODUCTS WILL NEED ISSUING.

AS FOR THE THE CHANCES OF VERY LATE SEASON PRECIPITATION, THE
CERTAINTY OF A LIGHT RAIN EVENT FOR AREAS FROM FRESNO NORTH IS
INCREASING AS YET ANOTHER MODEL RUN OF THE NAM MODEL SHOWS 0.03"
AT FRESNO AND 0.10" AT MERCED. TIMING OF THIS PRECIPITATION LOOKS
TO BE AFTER 200 PM WITH THE END BY 800 PM. FOR THE MOUNTAINS
YOSEMITE COULD GET UP TO 0.50" OF RAIN WITH UP TO A FEW INCHES OF
SNOW POSSIBLE ABOVE 10000 FEET. ANY SNOW WILL BE SHORT LIVED AND
ADVISORIES MAY OR MAY NOT BE NEEDED.

TUESDAY LOOKS LIKE A VERY COOL DAY OVER THE FORECAST AREA WITH
WARMING SETTING IN ON WEDNESDAY.

&&

.AVIATION...
AFTER 18Z MONDAY...AN APPROACHING STORM SYSTEM WILL BRING INCREASING
NORTHWEST SURFACE WINDS ALONG WITH AREAS OF MVFR IN BLOWING DUST IN
THE SAN JOAQUIN VALLEY AND THE DESERT AREAS. EXPECT SCATTERED
SHOWERS TO DEVELOP...MAINLY FROM FRESNO COUNTY NORTHWARD AFTER 18Z
MONDAY. OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL
CALIFORNIA INTERIOR THROUGH 06Z TUESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DUDLEY
AVN/FW...DCH
SYNOPSIS...WP

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:25 PM PDTHigh Wind WatchHNX24 hr
Jun 4, 3:26 PM PDTSpecial Weather StatementHNXFresno, Kern, Kings, Merced3 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.